# SDR ASAA0771570

- Difficulty date: April 8, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 23,800 hours, 10,014 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN CREASED AT STA 448.  REPAIRED IAW EA 5230 01359.
